How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

There I used a caneston pessary last night and

Resolved Question:

Hi there I used a caneston pessary last night for thrush and have woken up this morning bleeding, it is a light coloured watery bleed.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.When is your period due?Any other symptoms that you are having?Please let me know.
Customer: replied 1 year ago.
I'm on the pill and my period is due Saturday. No other symptoms
Expert:  Dr. SH replied 1 year ago.
Thank you for your response.How much are you bleeding? How many pads have you soaked over the last 24 hours?
Customer: replied 1 year ago.
Not a lot I only put one in this morning, haven't changed it yet as its light
Expert:  Dr. SH replied 1 year ago.
Thank you for your response.This is not something that I would worry about at all.Some breakthrough bleeding is common even when you are on the pill and is not anything serious or anything to worry about.Just continue taking your pill.It is likely not related to the thrush or treatment that you have used to treat it.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end at the top right hand corner.Kindest regards
Customer: replied 1 year ago.
But I've been on the pill for 6 years.... I wasn't bleeding before using the pessary.
Expert:  Dr. SH replied 1 year ago.
At times, it can happen, and is something that I would not be concerned about at all whatsoever. It would settle in due course of time and it is minimal bleeding.Hormonal changes in the body can also be a factor. Hormonal changes can happen due to recent excessive physical or emotional stress or infection.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end at the top right hand corner.Kindest regards
Customer: replied 1 year ago.
Is it not strange I've only bled the morning after I've used the pessary? I never bleed between periods
Expert:  Dr. SH replied 1 year ago.
The infection (thrush) or treatment for it (pessary) could be a factor but I think this is not your period happening. It is just small amount of bleeding which should settle in due course of time.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end at the top right hand corner.Kindest regards
Dr. SH and 4 other Medical Specialists are ready to help you